MathSciNet Relay Station
MathSciNet bibliographic data
MR2031402 65F15 (47A10 47B36)
Miyazaki, Yoshinori; Asai, Nobuyoshi; Kikuchi, Yasushi; Cai, Dongsheng; Ikebe, Yasuhiko Computation of multiple eigenvalues of infinite tridiagonal matrices. Math. Comp. 73 (2004), no. 246, 719–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement